# SDR A6WA200540354

- Difficulty date: December 11, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 6,956 hours, 6,104 cycles
- Engine: Ge CF343B1
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu
- Condition: Odor
- Location: Apu Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG SMELL OF JET FUEL AFTER APU START IN FLIGHT APU SHUTDOWN.  PERFORMED OPS TEST AND LEAK CHECK OF APU.  OPS TEST GOOD AT THIS TIME, IAW AMM.  NO LEAKS NOTED.  NO FAULT CODES NOTED AFTER INTEROGATION OF ECU, OPS CHECK ACM SYSTEM.  NO FUEL SMELL NOTED AT THIS TIME.  (K)
